# SDR JIKA2022020301

- Difficulty date: February 3, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N152AF
- Make and model: Frchld SA227CC
- Aircraft serial: AT630B
- Aircraft time: 27,798 hours, 23,383 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LH MLG DID NOT COME DOWN ON APPROACH, RED INTRANSIT LIGHT REMAINED ON AFTER SEVERAL CYCELS. AFTER SEVERAL TRIES LH MAIN CAME DOWN AFTER LEAVING HANDLE DOWN. SJU MAINTENANCE PEROFRMED LANDING GEAR RETRACTION AND EXTENSION CHECK, OPS CHECK GOOD.
